# SDR UPS05245205

- Difficulty date: August 2, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,748 hours, 51,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 302-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD LAV PARTITION SUPPORT STRUCTURAL EXTRUSION CORRODED BS 302 - 344 DOOR THRESHOLD AREA.  PARTITION SUPPORT STRUCTURE EXTRUSION REPLACED IAW SRM 51-10-2, 51-20- 2 & 51-30-2.
